# SDR DXTA200400269

- Difficulty date: March 18, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 1,423 hours, 880 cycles
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 360011
- Part serial: 0239242
- Condition: Overheated
- Part time: 124 hours, 74 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT CREW DETECTED SMOKE IN THE COCKPIT, NOTICED SMOKE COMING OUT FROM BEHIND THE BOTTOM FORWARD 2 DRAWS. TURNED THE GALLEY POWER OFF AND AFTER A FEW MINUTES THE SMOKE STOPPED.  CONTINUED FLIGHT TO DESTINATION WITHOUT INCIDENTS. - INSPECTED GALLEY AREA AND FOUND THE AIRSHOW SPEAKER AMPLIFIER HAD SIGNS OF OVERHEATING. REPLACED DEFECTIVE AIRSHOW SPEAKER AMPLIFIER WITH A REPAIRED UNIT, OPS CHECKED SATISFACTORY.
